Systematic review of orogenital HIV-1 transmission probabilities

Baggaley, RF; White, RG; Boily, MC; (2008) Systematic review of orogenital HIV-1 transmission probabilities. International journal of epidemiology, 37 (6). pp. 1255-1265. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyn151

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dyn151

Abstract

Share

Download

Filename: Systematic review of orogenital HIV-1 transmission probabilities.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar